# SDR DHL2003747004

- Difficulty date: February 6, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  #1 ENGINE GROUND CIRCUIT DETECTOR LIGHT ILLUMINATED.2)  REMOVED AND REPLACED #1 ENGINE FIRE DETECTOR IAW 26-11-22. SYS OPS CHECKED GOOD IAW 26-11-0.
